# SDR USAA002207

- Difficulty date: December 27, 2000
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 40,659 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM CORRODED 36 INCHES, FLOORBEAM UPPER CHORD RIGHT SPLICE 986.  REPLACED DAMAGED SECTION PER TR 53-10-05A.  (M)
